CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
On the Small Time Asymptotics of the Dynamical Phi(4)(1) Model 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 页码: 11
Authors:  Chen, Bing Guang;  Zhu, Xiang Chan
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Phi(4)(1) model  space-time white noise  small time asymptotics  large deviation  
On the small-time asymptotics of 3D stochastic primitive equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 卷号: 41, 期号: 16, 页码: 6336-6357
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:29/0  |  Submit date:2019/01/11
large deviations  primitive equation  small-time asymptotics  
On the small-time asymptotics of 3D stochastic primitive equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 卷号: 41, 期号: 16, 页码: 6336
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:17/0  |  Submit date:2019/12/31